# SDR REXA2012060100684

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 543 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LIGHTNING DAMAGE TO A FASTENER HOLE AT FS 543 S5R.  THE DAMAGE WAS REMOVED BY BLENDING RESULTING IN A 0.12 BY 0.007 BY 0.004 DEEP BLENDOUT.  REPAIRED IAW EA CRJ953-00563D AND ASSOCIATED 8110-3.
